# SDR A6WA202202218116

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 44,516 hours, 42,134 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER T/O RECEIVED STEERING INOP CAUTION MSG. WT OFF WHEEL INOP CAUTION MSG. WT OFF WHEEL OUTPUT FAIL STATUS MSG. C/W QRH MSG PERSISTED.   ***AIRCRAFT REMOVED FROM SERVICE***   R&R NLG RH WOW HARNESS PER CRJ 200 AMM 32-61-05 OPOS CK AND NLG      STEERING GOOD PER CRJ 200 AMM 32-51-00. GEAR SWING GOOD GOOD PER CRJ 200 AMM 32-30-00
